# SDR SWAA2024072305253

- Difficulty date: June 24, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT WET AREA BS986 RBL43 WL208.<[01] RII REJECTED SUB-STEPS 5; 6 AND 8 DUE TO MAINTENIX FAULT NUMBER MISSING FOR THE EA 1-753-33056 REV IR. UNABLE TO PERFORM RII INSPECTION.;[02] REMOVED AND REPLACED BS 986 R/H PREVIOUS REPAIR IAW SRM 51-40-02 AS SHOWN IN SWA EA 1-753-33056.;[03] REMOVED AND REPLACED BS 986 R/H PREVIOUS REPAIR IAW SRM 51-40-02 AS SHOWN IN SWA EA 1-753-33056 REV IR.;[04] VERIFIED CORRECTIVE ACTION 3
